Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Allergic to dust, have continuous roaring in ear, prescribed neurobion, bilovas, vertin. Are the medicines right?

hi i recenlty going to ENT doctor for treatment of contineous roaring in give me medicine. which are as follow. 1.Tab. Neurobion 15 day 2.Tab.Bilovas 15 days 3.Tab vertin 8mg 15 days dxona 4 days 5.Tab. lasix 40mg 4 days So this is ok with me and what is use of above medicine. my age is 30 and allergy with dust,pollution so light difficulty in breathing.
Asked On : Thu, 20 Sep 2012
Answers:  1 Views:  190
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
there are many easons you first diagnose
if there are allergies there are chances of sinusitis which cause post nasal drip and mucus plugs the middle ear
do xray pns
if there is hearing loss get pta done which will tell whether conductive or s/n hearing loss
any type of blockage gives the symptomps of sound

get the tsts done find diagnoses and post
these medicines are given to control the symptomps but cannot treat cause
Answered: Fri, 21 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor